MathSciDoc: An Archive for Mathematician ∫
Home
Mathematics
All
Algebraic Geometry
Arithmetic Geometry and Commutative Algebra
Combinatorics
Convex and Discrete Geometry
Differential Geometry
Functional Analysis
Geometric Analysis and Geometric Topology
History and Overview
Logic
Metric Geometry
Numerical Linear Algebra
Probability
Rings and Algebras
Statistics Theory and Methods,Data Analysis
Theoretical Physics
Lecture Notes
All
Algebraic Topology and General Topology
Category Theory
Complex Variables and Complex Analysis
Data Analysis
Dynamical Systems
General Mathematics
Geometric Modeling and Processing
Information Theory
Machine Learning
Number Theory
Numerical comparisons based on four smoothing functions for absolute value equation
Quantum Algebra
Spectral Theory and Operator Algebra
Symplectic Geometry
All
Publications of CMSA of Harvard
All
Analysis of PDEs
Classical Analysis and ODEs
Computational Geometry
Data Analysis, Bio-Statistics, Bio-Mathematics
Fluid Dynamics and Shock Waves
General Methematics
Group Theory and Lie Theory
K-Theory and Homology
Mathematical Physics
Numerical Analysis and Scientific Computing
Optimization and Control
Representation Theory
Statistics Theory and Methods
TBD
All
S.-T. Yau High School Science Awarded Papers
Journal
Acta Mathematica
Arkiv for Matematik
Call For Papers
Awarded Papers
Videos
Log In
Sign Up
Help
Go
In title
In author
In affiliation
In keyword
In MathSciDoc ID
In all above
Advanced
Mathematics
[7131]
Der Fundamentalsatz der Algebra und die Auflösung der Gleichungen Durch Quadratwurzeln
K. Th. Vahlen
Königsberg
TBD
mathscidoc:1701.33329
Acta Mathematica, 21, (1), 287-299, 1897.12
[ Download
]
[ 2017-01-08 20:30:02 uploaded by
actaadmin
]
[ 1584 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[7132]
A special case of Dirichlet's problem for two dimensions
J. C. Kluyver
Leyden
TBD
mathscidoc:1701.33328
Acta Mathematica, 21, (1), 265-286, 1897.12
[ Download
]
[ 2017-01-08 20:30:02 uploaded by
actaadmin
]
[ 1456 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[7133]
Sur les pôles des fonctions uniformes à plusieurs variables indépendantes
Léon Autonne
Lyon
TBD
mathscidoc:1701.33327
Acta Mathematica, 21, (1), 249-263, 1897.12
[ Download
]
[ 2017-01-08 20:30:02 uploaded by
actaadmin
]
[ 1609 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[7134]
Sur les séries de Taylor
Emile Borel
Paris
TBD
mathscidoc:1701.33326
Acta Mathematica, 21, (1), 243-247, 1897.12
[ Download
]
[ 2017-01-08 20:30:02 uploaded by
actaadmin
]
[ 1344 downloads ]
[
0
comments
]
Citation
×
1
Jeanpierre K. General properties of taylor series 1896–1996[J]. Journal of Fourier Analysis and Applications, 1997, 3(1): 907-911.
2
Jeanpierre Kahane. Some continuations of the work of Paley and Zygmund on random trigonometric series. 1992.
[ Cited by 2 ]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[7135]
Periodic Orbits
G. H. Darwin
Cambridge
TBD
mathscidoc:1701.33325
Acta Mathematica, 21, (1), 99-242, 1897.12
[ Download
]
[ 2017-01-08 20:30:02 uploaded by
actaadmin
]
[ 1912 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
Previous
1
2
...
1425
1426
1427
1428
1429
...
1744
1745
Next
Show
all
3
5
10
25
papers per page.
Sort by
time
views
Contact us:
office-iccm@tsinghua.edu.cn
| Copyright Reserved